# SDR UALA2009082502648

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 60,870 hours, 19,087 cycles
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT THAT DOOR 3R DID NOT FULLY DISARM.  REMOVED SLIDE ASSY, LUBED DOOR AND CHECKED RIG AND REINSTALLED SLIDE ASSY.  OPERATED DOOR ARM AND DISARM MECHANISM NUMEROUS TIMES WITH NO DISCREPANCIES.  REMOVED AND RE-INSTALLED DOOR SLIDE.  OPS CHECK GOOD, NO BINDING.
